# SDR GLBA97032

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120071
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Low Oil
- Location: Right
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FSD - RIGHT ENGINE OIL PRESSURE DROPPED DOWN TO 30 PSID IN FLIGHT.  MAINTENANCE SERVICED WITH ONE QUART ENGINE OIL.  COMPLETED THREE PERFORMANCE RUNS WITHOUT OIL PRESSURE PROBLEMS.  (M)
